# SDR EE4Y2024032219627

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5755907720000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT TASK CARD 572179-01-1-001 RELATED TO MPDTASK 572179-01, IT WAS FOUND AT LH WING REAR SPAR AREA THE RIBLET L WITH CORROSION. SINCE THAT THE MENTIONED RIBLETS HAVE DEEP CORROSION, THEY WILL BE REPLACED BY NEW ONES.DUE TO FLIGHT BY WIRE CABLES PASSING THROUGH THE RIBLETS L AND THE AMOUNT OF WORK TO REMOVE THEM,THE CUSTOMER WANTS TO PERFORM A LOCAL REPAIR ON NEW RIBLETS L. AIRBUS WAS CONTATCED TOREQUEST ALTERNATIVE METHOD TO REMOVED AND INSTALL THE NEW RIBLET. AIRBUS INSTRUCTIONS ANDRIBLET WAS REPALCED IAW COOPESA EO COO-EO-2024-19456-R00 AND ALLEGIANT ERO R5751-0043-R00.THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P009 ITEM 5-59.
